Some basic facts in algebraic geometry on a non algebraically closed field
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 2, p. 341-359
@article{ASNSP_1976_4_3_2_341_0,
     author = {Beretta, Lucia and Tognoli, Alberto},
     title = {Some basic facts in algebraic geometry on a non algebraically closed field},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {2},
     year = {1976},
     pages = {341-359},
     zbl = {0353.14001},
     mrnumber = {429902},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_2_341_0}
}
Beretta, Lucia; Tognoli, Alberto. Some basic facts in algebraic geometry on a non algebraically closed field. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 2, pp. 341-359. http://www.numdam.org/item/ASNSP_1976_4_3_2_341_0/

[1] M. Galbiati - A. Tognoli, Alcune proprietà delle varietà algebriche reali, Annali della S.N.S. di Pisa (1973), pp. 359-404. | Numdam | MR 364238 | Zbl 0277.14010

[2] J.P. Serre, Faisceaux algébriques coherents, Ann. of maths., 61 (1955). | MR 68874 | Zbl 0067.16201

[3] A. Tognoli, Su una congettura di Nash, Annali della S.N.S. di Pisa, (1973), pp. 167-185. | Numdam | MR 396571 | Zbl 0263.57011

[4] Seminari Cartan 1960-1961.

[5] L. Beretta, Sull'esattezza del funtore Γ in geometria algebrica reale, Boll. U.M.I. (1974), pp. 66-74. | Zbl 0296.14013

[6] H. Cartan, Variétés analytiques réelles et variétés analytiques complexes, Bull. Soc. Math. France, 85 (1957), pp. 77-99. | Numdam | MR 94830 | Zbl 0083.30502